# SDR ASAA0270011

- Difficulty date: September 9, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611013
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND A DENT IN AFT CARGO DOOR.  REPAIRED DENT WITH DOUBLER PER EA 5230-01176.  (M)
